MathSciNet Relay Station
MathSciNet bibliographic data
MR1304116 (95k:30062) 30D35
Rossi, John A sharp result concerning cercles de remplissage. Ann. Acad. Sci. Fenn. Ser. A I Math. 20 (1995), no. 1, 179–185.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement